Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Excessive palpitations, on betacap for frequent migraine attacks during menopause. Cause and remedy?

I have been taking Betacap 40 mg TR for last 18 months because of frequent migraine attacks. As this was related to my menopause when I did not get my periods for 5 months and my migraine attacks frequency reduced I stopped taking the medicine. Since then I am experiencing lot of fluttering or palpitation in my heart . What is the reason for this and what do I do now. Kindly advise.
Asked On : Sat, 15 Sep 2012
Answers:  2 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM
Your medicine is Propranolol 40 mg,which is useful in treating both palpitation and vascular headache like Migraine, if you get headache Analgesics may be used on as and when required basis.
Medicine like Propranolol should not be stopped suddenly as it can lead to palpitations .
Your Physician will be best one to advise if it is possible to stop the drug or continue ,even if it is to be stopped it may be necessary to taper the dose of propranolol.
If palpitations are there any heart problem or Thyroid problem needs to be considered.
Good Luck to you
Answered: Sun, 16 Sep 2012
I find this answer helpful
  User's Response
This is a a menopausal symptom consult a gynaecologist will priscribe u medicine symptologically
Answered: Sun, 16 Sep 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor